# SDR ERAA082718

- Difficulty date: November 20, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N579EH
- Make and model: Skrsky S76A
- Aircraft serial: 760274
- Aircraft time: 8,826 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 7636104007041
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN & SOME CORROSION.  MISMATCHED INNER AND OUTER HOUSINGS.  763610401103 OUTER HOUSING WITH S613764325001 INNER HOUSING INSTALLED. MISMATCHED MAGNESIUM INNER HOUSING, REPLACED WITH INNER HOUSING PN S613764325102 TO MATCH PN 7636104012103 ALREADY INSTALLED UNIT NDW REVERTS TO PN 7636104007042.
